Limit points in the Lagrange spectrum of a quadratic field
Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 137-141.
@article{BSMF_1980__108__137_0,
     author = {Wilson, S.M.J.},
     title = {Limit points in the {Lagrange} spectrum of a quadratic field},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {137--141},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     doi = {10.24033/bsmf.1913},
     zbl = {0445.10024},
     mrnumber = {82m:10056},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1913/}
}
TY  - JOUR
AU  - Wilson, S.M.J.
TI  - Limit points in the Lagrange spectrum of a quadratic field
JO  - Bulletin de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 137
EP  - 141
VL  - 108
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1913/
UR  - https://zbmath.org/?q=an%3A0445.10024
UR  - https://www.ams.org/mathscinet-getitem?mr=82m:10056
UR  - https://doi.org/10.24033/bsmf.1913
DO  - 10.24033/bsmf.1913
LA  - en
ID  - BSMF_1980__108__137_0
ER  - 
%0 Journal Article
%A Wilson, S.M.J.
%T Limit points in the Lagrange spectrum of a quadratic field
%J Bulletin de la Société Mathématique de France
%D 1980
%P 137-141
%V 108
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1913
%R 10.24033/bsmf.1913
%G en
%F BSMF_1980__108__137_0
Wilson, S.M.J. Limit points in the Lagrange spectrum of a quadratic field. Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 137-141. doi : 10.24033/bsmf.1913. http://www.numdam.org/articles/10.24033/bsmf.1913/

[1] Cusick (T. W.) and Mendes-France (M.).- On the Lagrange Spectrum of a set, Acta Arithmetica, 34 (to appear). | MR | Zbl

[2] Woods (A. C.).- The Markoff Spectrum of an Algebraic Number Field, J. Austral. Math. Soc. (series A), 25, 1978, pp. 486-488. | MR | Zbl

Cited by Sources: